# SDR SWAA2022111765810

- Difficulty date: October 28, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,961 hours, 9,596 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68 / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 TO BE CORRECT AND UPDATED MEASUREMENT TABLE;[09] RECIEVED REPAIR PARTS 1EA REPAIR DOUBLER MATERIAL USED 2024T3 CLAD 0.071' LOT# 1452482-1 R.O 889862-SWA AND REPAIR FILLER 1EA MATERIAL USED 2024T3 CLAD 0.063' LOT# 1489987-1 R.O 889863-SWA VERIFIED MATERIAL AND HEAT TREATMENT IAW SRM 57-10-10-2R-5 REP.5.[13] INSTALLED REPAIR PARTS AND FASTENERS AT BS 663 RBL 6-22 WL 167 PERFORMED BONDING TEST ON RIVETS; TEST PASSED TOOL USED ATS312 DUE DATE O7/2023;IAW SRM 57-10-10-2R-5 REP.5 PAR 4M AND SWPM 20-20-00 PAR15. CAP SEAL OF FASTENERS INSIDE FUEL CELL IS DOCUMENTED ON CARD TTG8Q00FRQHT STEP 5;
